# SDR 07FDEA00022

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Dented
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, RT SIDE KEEL BEAM WEB AT DRAG BRACE FOUND BEAM CORRODED.  CORROSION REMOVED ON BOOTSTRAP AT CENTER LANDING GEAR RIGHT HAND SIDE KEEL   BEAM WEB AS PER   SRM 53-00-01 VOLUME I FIGURE 1A AND MACHINED NEW BOOTSTRAP AS PER DWG AEA7131.    NEW BOOTSTRAP INSTALLED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
